# SDR SWAA2022020912715

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ORSS 452; 2 INCHES AFT R/S WAFFLE PLATE CRACKED. / REMOVED AND REPLACED LEFT WING WIGGLE PLATE AT ORSS 452 PER SRM 51-40-02. TOUCHED UP PAINT PER AMM 51-21-99.
